# SDR SWAA2025021295169

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,666 hours, 34,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Low
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE GIRT HANGING TOO LOW.<[01] RE-PACKED FWD ENTRY DOOR ESCAPE SLIDE GIRT REF AMM 25-66-01.
